Homepage of the HATA group at DTU

Publications by Mads S. Jakobsen

  • Mads S. Jakobsen (2016) On a (no longer) new Segal algebra. (preprint). Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakob Lemvig (2016) Reproducing formulas for generalized translation invariant systems on locally compact abelian groups. Trans. Amer. Math. Soc., 368:8447–8480. Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakob Lemvig (2016) Co-compact Gabor Systems on Locally Compact Abelian Groups. J. Fourier Anal. Appl., 22(1):36–70. Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakobsen Lemvig (2016) Density and duality theorems for regular Gabor frames. J. Funct. Anal., 270(1):229–263. Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakob Lemvig (2015) A characterization of tight and dual generalized translation invariant frames. In Sampling Theory and Applications (SampTA), 2015 International Conference on. May, pages 96-100 Journal version BibTeX
  • Mads Sielemann Jakobsen and Jakob Lemvig (2015) Duality results for co-compact Gabor systems. In Sampling Theory and Applications (SampTA), 2015 International Conference on. May, pages 144-147 Journal version BibTeX
  • Ole Christensen and Mads Sielemann Jakobsen (2011) Series representations in L^2(R) of products of trigonometric functions. Normat, 59(1):22–43, 48. BibTeX
  • Ole Christensen and Mads Sielemann Jakobsen (2011) Dual pairs of Gabor frames for trigonometric generators without the partition of unity property. Asian-Eur. J. Math., 4(4):589–603. Journal version BibTeX